MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 07P99-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated creatinine result generated on the alinity c processing module on a patient.The following results were provided: sid (b)(6) two primary sample tubes were drawn off-site, the customer prepared an aliquot of each tube.Aliquot 1 processed on (b)(6) 2024 creatinine = 189 umol/l (normal range: 64-110 umol/l) new sample tested on (b)(6) 2024 was normal.The customer then processed the original primary tubes and the 2 aliquots: primary tube 1 = 90.4 umol/l, primary tube 2 = 84.3 umol/l, aliquot 1 = 132.4 / 127.2 umol/l, aliquot 2 = 77 / 76.4 umol/l.No impact to patient management was reported.
 
Event or Problem Description
The customer reported a falsely elevated creatinine result generated on the alinity c processing module on a patient.The following results were provided: sid (b)(6) two primary sample tubes were drawn off-site, the customer prepared an aliquot of each tube.Aliquot 1 processed on (b)(6) 2024 creatinine = 189 umol/l (normal range: 64-110 umol/l) new sample tested on (b)(6) 2024 was normal.The customer then processed the original primary tubes and the 2 aliquots: primary tube 1 = 90.4 umol/l primary tube 2 = 84.3 umol/l aliquot 1 = 132.4 / 127.2 umol/l aliquot 2 = 77 / 76.4 umol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for alinity creatinine ln 7p99 lot 88191un22.Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the alinity creatinine ln 7p99 lot 88191un22 was identified.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18597080
Report Number3002809144-2024-00021
Device Sequence Number12770996
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2024
Device Catalogue Number07P99-20
Device Lot Number88191UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown